Document Type

Article

Publication Date

2006

Abstract

We provide explicit formulas in terms of the special function gamma for the best constants in nontensorial multilinear extensions of some classical integral inequalities due to Hilbert, Hardy, and Hardy-Littlewood-Polya.

Publication Title

Journal of Inequalities and Applications

Volume

2006

First Page

1

Last Page

12

Required Publisher's Statement

This article was originally published by SpringerOpen in the "Journal of Inequalities and Applications". Copyright is the authors'.

Creative Commons License


This work is licensed under a Creative Commons Attribution 4.0 License.

Included in

Mathematics Commons

Share

COinS